# SDR REXA2019030600282

- Difficulty date: March 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148. (SM)(AI). DAMAGE ON SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148 WAS REPAIR PER REO 670-57-42-577 REV. - -
